# SDR UALA2013061704174

- Difficulty date: June 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 52,757 hours, 20,078 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 9F20536239
- Condition: Torn
- Location: Fwd Cargo Doorwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN METAL AT THRESHOLD OF FWD CARGO BAY, ABOUT 6-8 INCHES LONG.  REMOVED AND REPLACED FWD CARGO BAY INBD SCUFF PLATE.
